# SDR SWAA2025051264513

- Difficulty date: April 27, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,020 hours, 14,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT EXTERNAL OF AFT R/H OVERWING EXIT WILL NOT ILLUMINATE.<[01] REMOVED AND REPLACED BATTERY PACK M1671 PER AMM 33-51-06. NO FAULTS NOTED.;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR BATTERY PACK REPLACEMENT.
